Some properties of top graded local cohomology modules

Katzman, Mordechai and Sharp, Rodney Y. (2002) Some properties of top graded local cohomology modules. Journal of Algebra, 259 (2). pp. 599-612. ISSN 0021-8693



  • Katzman, Mordechai
  • Sharp, Rodney Y.
Copyright, Publisher and Additional Information: © 2003 Elsevier. This is an author produced version of a paper subsequently published in Journal of Algebra. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: graded commutative Noetherian ring; graded local cohomology module; module of inverse polynomials; associated prime ideal; cohomological Hilbert function
  • Published: 25 September 2002
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Miss Anthea Tucker
Date Deposited: 18 Nov 2009 15:22
Last Modified: 16 Nov 2015 11:48
Published Version:
Status: Published
Publisher: Elsevier
Identification Number:

Share / Export